# SDR AU001136

- Difficulty date: November 29, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CT79B
- Condition: Making Metal
- Location: Right
- Part time: 12,835 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(AUS) RH ENGINE CHIP DETECTOR CONTAMINATED WITH A LARGE AMOUNT OF BEARING MATERIAL.
